# SDR AT0100118

- Difficulty date: April 3, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN OVERHEAD EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED BATTERIES IN BATTERY PACK IAW DC9 MM 33-53.
